MathSciNet Relay Station
MathSciNet bibliographic data
MR684247 (84f:58095) 58F15 (54H99 58F12)
Ruelle, David Repellers for real analytic maps. Ergodic Theory Dynamical Systems 2 (1982), no. 1, 99–107.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement